# SDR HEEA078317

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,208 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Support
- Part number: 406040500119
- Part serial: A1089
- Condition: Leaking
- Location: Freewheel Unit
- Component: Freewheel Unit, 406040500123
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR FREEWHEEL UNIT SUPPORT LEAKING.
